# SDR CHQA200900208

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 21,074 hours, 17,192 cycles
- Engine: Allsn AE3007A
- Engine time: 12,687 hours, 10,102 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5516, ATL TO CLE.  AIRCRAFT RETURNED TO FIELD DUE TO A BLEED 1 LEAK MESSAGE ON EICAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A DAMAGED O-RING IN THE BLEED SYSTEM 1 DUCTING AT JOINT 19 BEHIND THE CARGO COMPARTMENT WALL.  THE O-RINGS IN THE AFFECTED JOINT WERE REPLACED AND THERE WERE NO FURTHER LEAK MESSAGES.
